# SDR DXTA2025072304310

- Difficulty date: July 20, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N469QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500767
- Aircraft time: 1,402 hours, 1,071 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT THE RIGHT MAIN LANDING BRAKES SHUTTERED VIOLENTLY! TAXIED BACK TO RAMP! REMOVED THE WORN RH BRAKE ASSEMBLY. INSTALLED A OVERHAULED RH BRAKE ASSEMBLY   REFERENCING AMM: 32.-45-.21-000/400-801-A. BLED THE BRAKE SYSTEM REFERENCING AMM: 32-40-00-870-801-A. SERVICED THE HYDRAULIC RESERVOIR REFERENCING MAM: 12-13-00-610-802-A. OPS AND LEAK CHECK ARE GOOD
